MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ ELITE ULTRASOUND SYSTEM
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the swivel mechanism of the epiq elite ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.A philips service engineer repaired the system by cleaning the solenoid, which allowed the locking mechanism to be fully engaged.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A field service engineer evaluated the system based on the customer complaint.The reported problem could not be reproduced.The service engineer cleaned the solenoid as a precautionary measure.The system has returned to service with no similar issues reported.

Brand Name
EPIQ ELITE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24911867
Report Number3019216-2026-100151
Device Sequence Number21288977
Product Code IYN
UDI-Device Identifier00884838107540
UDI-Public(01)00884838107540
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE ULTRASOUND SYSTEM
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown